Frank Kutzschebauch
Frank Kutzschebauch
Mathematisches Institut, Universität Bern
Подтвержден адрес электронной почты в домене math.unibe.ch - Главная страница
Название
Процитировано
Процитировано
Год
Flexible varieties and automorphism groups
I Arzhantsev, H Flenner, S Kaliman, F Kutzschebauch, M Zaidenberg
Duke Mathematical Journal 162 (4), 767-823, 2013
1082013
An equivariant version of Grauert's Oka principle
P Heinzner, F Kutzschebauch
Inventiones mathematicae 119 (1), 317-346, 1995
511995
Criteria for the density property of complex manifolds
S Kaliman, F Kutzschebauch
Inventiones mathematicae 172 (1), 71-87, 2008
432008
Density property for hypersurfaces
S Kaliman, F Kutzschebauch
Mathematische Zeitschrift 258 (1), 115-131, 2008
422008
On the present state of the Andersén-Lempert theory
S Kaliman, F Kutzschebauch
Affine algebraic geometry 54, 85-122, 2011
332011
Nonlinearizable holomorphic group actions
H Derksen, F Kutzschebauch
Mathematische Annalen 311 (1), 41-53, 1998
311998
Algebraic volume density property of affine algebraic manifolds
S Kaliman, F Kutzschebauch
Inventiones mathematicae 181 (3), 605-647, 2010
282010
Holomorphic factorization of mappings into SL n (ℂ)
B Ivarsson, F Kutzschebauch
Annals of mathematics, 45-69, 2012
262012
Equivariant affine line bundles and linearization
H Kraft, F Kutzschebauch
Mathematical research letters 3, 619-628, 1996
211996
On algebraic volume density property
S Kaliman, F Kutzschebauch
Transformation groups 21 (2), 451-478, 2016
182016
The algebraic density property for affine toric varieties
F Kutzschebauch, M Leuenberger, A Liendo
Journal of pure and applied algebra 219 (8), 3685-3700, 2015
182015
Subvarieties of C^ n with non-extendible Automorphisms
H Derksen, F Kutzschebauch, J Winkelmann
arXiv preprint math/9808083, 1998
181998
Eigentliche Wirkungen von Liegruppen auf reell-analytischen Mannnigfaltigkeiten
F Kutzschebauch
Graduiertenkolleg Geometrie und Mathem. Physik, 1994
171994
An interpolation theorem for proper holomorphic embeddings
F Forstnerič, B Ivarsson, F Kutzschebauch, J Prezelj
Mathematische Annalen 338 (3), 545-554, 2007
162007
On the uniqueness of the analyticity of a proper G-action
F Kutzschebauch
manuscripta mathematica 90 (1), 17-22, 1996
161996
A solution of Gromov's Vaserstein problem
B Ivarsson, F Kutzschebauch
Comptes Rendus Mathematique 346 (23-24), 1239-1243, 2008
152008
An Oka principle for a parametric infinite transitivity property
F Kutzschebauch, A Ramos-Peon
The Journal of Geometric Analysis 27 (3), 2018-2043, 2017
142017
Infinite transitivity on affine varieties
I Arzhantsev, H Flenner, S Kaliman, F Kutzschebauch, M Zaidenberg
Birational geometry, rational curves, and arithmetic, 1-13, 2013
142013
Non-equivalent embeddings into complex Euclidean spaces
S Borell, F Kutzschebauch
International journal of mathematics 17 (09), 1033-1046, 2006
142006
A real analytic version of Abels’ theorem and complexifications of proper Lie group actions
P Heinzner, A Huckleberry, F Kutzschebauch
Complex Analysis and Geometry (Trento, 1993), Lecture Notes in Pure and Appl …, 1995
141995
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20